# SDR AU970246

- Difficulty date: March 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna A152
- Propeller: Mcauly 1A103TCM
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Part number: 04102381
- Condition: Cracked
- Location: Fuselage Floor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FLOOR CRACKED IN AREA OF SEAT RAIL ATTACHMENT AT REAR - SEAT RAIL HAS A RIGHT ANGLE END WHICH CUTS INTO FLOOR
